MathSciNet Relay Station
MathSciNet bibliographic data
MR1793674 (2001m:53119) 53C44
Urbas, John Convex curves moving homothetically by negative powers of their curvature. Asian J. Math. 3 (1999), no. 3, 635–656.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement